Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1 to 20 of 1867

1
A group comparison in fMRI data using a semiparametric model under shape invariance

Samaddar, Arunava; Jackson, Brooke S.; Helms, Christopher J.; Lazar, Nicole A.; McDowell, Jennifer E.; Park, Cheolwooresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.167, 2022-03

2
Analytical shape recovery of a conductivity inclusion based on Faber polynomials

Choi, Doosung; Kim, Junbeom; Lim, Mikyoungresearcher, MATHEMATISCHE ANNALEN, v.381, no.3-4, pp.1837 - 1867, 2021-12

3
Joint estimation and regularized aggregation of brain network in FMRI data

Chung, Jongik; Jackson, Brooke S; Mcdowell, Jennifer E; Park, Cheolwooresearcher, JOURNAL OF NEUROSCIENCE METHODS, v.364, pp.109374, 2021-12

4
Closed-form lower bounds for the price of arithmetic average Asian options by multiple conditioning

Choe, Geon Horesearcher; Kim, Minseok, JOURNAL OF FUTURES MARKETS, v.41, no.12, pp.1916 - 1932, 2021-12

5
The finiteness of derivation-invariant prime ideals and the algebraic independence of the Eisenstein series

Im, Bo-Haeresearcher; Lee, Wonwoong, RAMANUJAN JOURNAL, v.56, no.3, pp.865 - 889, 2021-12

6
Algebraic invariants of projections of varieties and partial elimination ideals

Kwak, Sijongresearcher; Nguyen, Hop D.; Thanh Vu, JOURNAL OF ALGEBRA, v.586, pp.973 - 1013, 2021-11

7
Accelerated proximal point method for maximally monotone operators

Kim, Donghwanresearcher, MATHEMATICAL PROGRAMMING, v.190, no.1-2, pp.57 - 87, 2021-11

8
Evolution of dietary diversity and a starvation driven cross-diffusion system as its singular limit

Brocchieri, Elisabetta; Corrias, Lucilla; Dietert, Helge; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.83, no.5, 2021-11

9
Rain Attenuation Prediction Model for Terrestrial Links Using Gaussian Process Regression

Jang, Ki Joung; Yoon, Youngkeun; Kim, Junseok; Kim, Jong Ho; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.25, no.11, pp.3719 - 3723, 2021-11

10
Extreme eigenvalue statistics of m-dependent heavy-tailed matrices

Basrak, Bojan; Cho, Yeonok; Heiny, Johannes; Jung, Paulresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.57, no.4, pp.2100 - 2127, 2021-11

11
Equivariant Cobordism of Torus Orbifolds

Sarkar, Soumen; Suh, DongYoupresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.42, no.6, pp.861 - 890, 2021-11

12
Degree 3 unramified cohomology of classifying spaces for exceptional groups

Baek, Sanghoonresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.10, 2021-10

13
Conformal Rigidity and Non-rigidity of the Scalar Curvature on Riemannian Manifolds

Byeon, Jaeyoungresearcher; Jin, Sangdon, JOURNAL OF GEOMETRIC ANALYSIS, v.31, no.10, pp.9745 - 9767, 2021-10

14
Minimax estimation of covariance and precision matrices for high-dimensional time series with long-memory

Zhang, Qihu; Park, Cheolwooresearcher; Chung, Jongik, STATISTICS PROBABILITY LETTERS, v.177, pp.109177, 2021-10

15
Geographical Variations of the Minimum Mortality Temperature at a Global Scale

Chung, Yeonseungresearcher, ENVIRONMENTAL EPIDEMIOLOGY, v.5, no.5, pp.e169, 2021-10

16
Respiratory function declines in children with asthma associated with chemical species of fine particulate matter (PM2.5) in Nagasaki, Japan

Kim, Yoonhee; Park, Eun Ha; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Hashimoto, Kunio; Tashiro, Kasumi; Hasunuma, Hideki; et al, ENVIRONMENTAL HEALTH, v.20, no.1, pp.110, 2021-10

17
Mosquito abundance in relation to extremely high temperatures in urban and rural areas of Incheon Metropolitan City, South Korea from 2015 to 2020: an observational study

Lim, Ah-Young; Cheong, Hae-Kwa; Chung, Yeonseungresearcher; Sim, Kisung; Kim, Jong-Hun, PARASITES & VECTORS, v.14, no.1, pp.559, 2021-10

18
HETEROGENEOUS DISCRETE KINETIC MODEL AND ITS DIFFUSION LIMIT

Kim, Ho-Youn; Kim, Yong-Jungresearcher; Lim, Hyun-Jin, KINETIC AND RELATED MODELS, v.14, no.5, pp.749 - 765, 2021-10

19
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

20
Nonlinear Schrodinger systems with mixed interactions: locally minimal energy vector solutions

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck; Wang, Zhi-Qiang, NONLINEARITY, v.34, no.9, pp.6473 - 6506, 2021-09

rss_1.0 rss_2.0 atom_1.0